# SDR USAA2014121500010

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 54,519 hours, 19,956 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR LT FWD EMER EXIT ECAM ON FINAL.  ADJUSTED DOOR LT FWD EMER EXIT HANDLE FLAP PANEL STRIKER.  OPERATIONS CHECKED GOOD IAW AMM 52-21-00-810-801-A.
